MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-HBE; ANTI-HBE TEST

ROCHE DIAGNOSTICS ELECSYS ANTI-HBE; ANTI-HBE TEST
Catalog Number 07026838190
Medical Device Problem Codes False Positive Result (1227); Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable elecsys anti-hbe results for one patient from the cobas e801 module.Refer to the attachment to the medwatch with a1-patient identifier pt-0072613 for the patient data.
 
Additional Manufacturer Narrative
The cobas e801 module serial number was not provided.Sample material from the patient was requested for investigation.The investigation is ongoing.
 
Additional Manufacturer Narrative
Medwatch fields a2, a3, and b7 were updated.Sample material from the patient was submitted for investigation.Based on the provided information and data, the investigation determined the customer's positive elecsys anti-hbe results were correct.The investigation did not identify a general product problem.

Brand Name
ELECSYS ANTI-HBE
Common Device Name
ANTI-HBE TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20858137
Report Number1823260-2024-03545
Device Sequence Number3864405
Product Code LOM
UDI-Device Identifier04015630940134
UDI-Public04015630940134
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P190005/S002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07026838190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/15/2024
Supplement Date Received by Manufacturer02/27/2025
Initial Report FDA Received Date12/05/2024
Supplement Report FDA Received Date02/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age51 YR
Patient SexFemale